# SDR USAASB03091

- Difficulty date: June 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806007
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 255 - ON APPROACH TO CLT, AT APPROX 5,000 FEET, THE CREW DID NOT RECEIVE A GREEN LIGHT FOR THE RIGHT MAIN LANDING GEAR UPON GEAR EXTENSION.  CAPTAIN ABORTED APPROACH AND HAD A DEAD HEAD FIRST OFFICER VISUALLY CHECK FOR GEAR EXTENSION.  IT WAS DETERMINED THAT THE GEAR WAS DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE INTEGRITY OF THE RIGHT MLG DOWNLOCK SENSOR S73.  SENSOR CHECKS GOOD.  FOUND D4574 CONTAMINATED.  CLEANED D4574.  PERFORMED INDICATION CHECK PER MM TASK 32-61-31-714-017.  INDICATION CHECKS GOOD. REMOVED AND REPLACED M981 LOGIC CARD PER MM TASK 32-09-20-844-019.  INDICATION CHECKS GOOD.  (M)
